# SDR FDEA201103241150

- Difficulty date: March 24, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR SURFACE WITH EXISTING REPAIR ABOVE DOOR LOWER HINGE AREA. EXISTING REPAIR MISREPAIRED ON R2 DOOR.  REMOVED AND REPLACED WITH NEW REPAIR AS PER E.A. F-5210-146437.   REPAIR IS CLASSIFIED AS MAJOR.
